RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2016, Volume 7, Issue 3, Pages 5–18 (Mi mvk192)  

This article is cited in 2 scientific papers (total in 2 papers)

The first digit sequence of skew linear recurrence of maximal period over Galois ring

M. A. Goltvanitsa

Certification Research Center, LLC, Moscow

Abstract: A rank of the first digit sequence of a skew linear recurrence of maximal period is determined under natural conditions on the digit set.

Key words: skew linear recurrences, Galois ring, digit sequence.

DOI: https://doi.org/10.4213/mvk192

Full text: PDF file (152 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.113.6+519.719.2
Received 01.III.2015
Language:

Citation: M. A. Goltvanitsa, “The first digit sequence of skew linear recurrence of maximal period over Galois ring”, Mat. Vopr. Kriptogr., 7:3 (2016), 5–18

Citation in format AMSBIB
\Bibitem{Gol16}
\by M.~A.~Goltvanitsa
\paper The first digit sequence of skew linear recurrence of maximal period over Galois ring
\jour Mat. Vopr. Kriptogr.
\yr 2016
\vol 7
\issue 3
\pages 5--18
\mathnet{http://mi.mathnet.ru/mvk192}
\crossref{https://doi.org/10.4213/mvk192}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3588370}
\elib{http://elibrary.ru/item.asp?id=28931391}


Linking options:
  • http://mi.mathnet.ru/eng/mvk192
  • https://doi.org/10.4213/mvk192
  • http://mi.mathnet.ru/eng/mvk/v7/i3/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Goltvanitsa, “Non-commutative Hamilton–Cayley theorem and roots of characteristic polynomials of skew maximal period linear recurrences over Galois rings”, Matem. vopr. kriptogr., 8:2 (2017), 65–76  mathnet  crossref  mathscinet  elib
    2. M. A. Goltvanitsa, “Equidistant filters based on skew ML-sequences over fields”, Matem. vopr. kriptogr., 9:2 (2018), 71–86  mathnet  crossref  elib
  • Математические вопросы криптографии
    Number of views:
    This page:160
    Full text:49
    References:20
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019